Article citationsMore>>

J. H. He, “Modified Lindstedt–Poincare methods for some strongly non-linear oscillations: Part I: expansion of a constant,” International Journal of Non-Linear Mechanics, Vol. 37, No. 2, 2002, pp. 309-314. doi:10.1016/S0020-7462(00)00116-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.